# SDR SWAA2021082494883

- Difficulty date: July 14, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 46,479 hours, 27,749 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB. INSPAR RIB ASSY#1 STA; 92.70; CRACK ON STIFFENER #2. ; / [01] REMOVED DAMAGED PART OF VERTICAL STIFFENER #2 IAW SRM 55-10-09-2R-4.; [02] REMOVED DAMAGE FROM WEB SECTION OF RIB IAW SRM 55-10-09-2R-4.; [03] VERIFIED DAMAGE REMOVAL OF RIB IAW SRM 55-10-09-2R-4. SEE NDT LABOR ROW; [04] VERIFIED TOOLING; [05] C/W HFEC INSPECTION PER PT 6 51-00-00 PRO 16 AND 23 NO DEFECTS FOUND; [06] C/W HFEC INSPECTION PER PT 6 51-00-00 PRO 16 AND 23 NO DEFECTS FOUND; [07] LOCATED AND DRILLED REPAIR PARTS PER SRM 55-10-09-2R-4; [08] OK TO INSTALL REPAIR PARTS.; [09] LOCATED AND DRILLED REPAIR PARTS PER SRM 55-10-09-2R-4 INSPECTED OK TO INSTALL REPAIR IAW SRM; [10] INSTALLED REPAIR PARTS AND COMPLETED REPAIR PER SRM 55-10-09-2R-4
